# SDR 95ZZZX6960

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7222
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1051585403
- Condition: Worn
- Location: M/R Blade
- Part time: 284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE COATING WORN ON BUSHING.  TOTAL OF 8 EACH.  SEE MMIR 78451, 78452, AND 78453.  REMOVED AND REPLACED.
